# SDR CALA2018110202244

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D58475521201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING AFT CARGO THRESHOLD FOUND AFT LWR CORNER FITTING H AS CORROSION. R&R AFT CARGO COMPARTMENT AFT CORNER FITTING AT FR56 ON RIGHT HAND SIDE IAW SRM 51-42-11-001.
